# SDR R61A201708120608

- Difficulty date: August 12, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 14-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT CENTER SEAT TRACK CORRODED FRAMES 14 - 17.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-43-03,  51-43-04,  51-23-04,  51-23-05,  51-23-06,  51-41-01, 51-41-02, AND CPM 51-25-00.
